# SDR 95ZZZX2178

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N806ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837009
- System (JASC): 3252 · Shimmy Damper
- Part: Rod End
- Condition: Wrong Part
- Location: Shimmy Damper
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK, FOUND SHIMMY DAMPER SHAFT ROD END BENT.  FOUND CAUSE TO BE INCORRECT SHAFT INSTALLED.  SHAFT LENGTH SHOULD BE APPROXIMATELY 6.450 INCHES WITHOUT ROD END.  SHAFT INSTALLED WAS APPROXIMATELY 6.950 INCHES (LONGER SHAFTS ARE FOR PA-28-161 SHIMMY DAMPERS).  INCORRECT SHAFT INSTALLATION IN EITHER MODEL LIMITS STEERING TRAVEL.
